# SDR SIMA20250207003

- Difficulty date: February 7, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 17062480405
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LH SPHERICAL BEARING ATTACHMENT FITTING CORRODED. (LEVEL 2 CORROSION). PERFORMED REPAIR OF LH HORIZONTAL STAB AFT ATTACH PIVOT FITTING IAW ERJ 170 SRM 55-10-02.  REMOVED CORROSION ON HORIZONTAL STAB LH SPHERICAL BEARING ATTACHMENT FITTING ON INBOARD AND OUTBOARD SIDE AROUND THE CIRCUMFERENCE OF THE BEARING BORE IAW EMB 170 SRM 51-10-- 03 AND FOUND TO BE ACCEPTED AS IS IAW ERS-EJ-55MR-1074 (MAJOR REPAIR)
